Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pain in throat, oesophagus, chest. Heart tests, scans, MRIs normal. On Carafate. Reason for symptoms?

I am a 49 yr old female that has been suffering from pain to right side of throat, esophagus , and chest. The pain is more severe when I drink or eat. I have had every test imaginable and have been treated for Hpylori . My GI cannot find anything and has taken me off Nexium , Zantac , and other medications and has put me on Carafate three times a day. These symptoms started in April this year. I went in to my primary thinking I just had a sore throat , and it has now progressed in to my esophagus and chest. I have had all test done on my heart ,and it is fine. I do not have esophagus spasms, or any issues per all test done. I have had CT scans, MRI s, and other tests. I am limited to drinking room temp water and eating small meals. HELP....
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There is high chances & possibility of ulcer/ erosions in food pipe.
Presence of chest pain aggravating with food suggests the diagnosis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for endoscopy & chest x ray for diagnosis.
You should take antacids along with proton pump inhibitors for rapid recovery.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor